# SDR VNA2025F00028

- Difficulty date: July 15, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE LH/RH , BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00). VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE LH/RH , BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00) WERE REPAIRED PER CRJ-900 SRM 55-31-00-201-001-A01.
